# SDR 20000531SH016

- Difficulty date: May 9, 2000
- Submitted: May 31, 2000
- Operation: General aviation
- Aircraft: N819MC
- Make and model: Beech D55
- Aircraft serial: TE600
- Engine: Cont IO520C
- Propeller: Mcauly 2AF34C55
- System (JASC): 6110 · Propeller Assembly
- Part: Counterweight
- Part number: D3156
- Part serial: W773
- Condition: Cracked
- Component: Propeller, Mcauly
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION BETWEEN BOLT ATTACHING HOLES.  (X)
